PDA

View Full Version : after a month on methotrexate injections



homenow
01-30-2007, 06:03 PM
of 7.5 mg. I can report that I have had a couple good days. The rest were either downright icky, or just my normal, washed out, exhausted feeling.

I'll continue on the shots, though. At this low dose it will take a while for anything to happen--good or bad :) And that was the plan :)

Alkaseltz9
03-01-2007, 05:33 AM
I have been on methotraxate (7.5 mg pills) for two months and at first I didn't feel any better and maybe worse but after the 5th week I started to feel better. I have resolved myself to know that I am not going to feel as good as I used to before all of this started but I am definitely feeling better. The only problem I find is that the day before I am going to take the pill, I don't feel as good as I did the rest of the week, as if it were "wearing off". I am hoping that as time passes that will pass also. :?

Milagro
03-01-2007, 09:08 AM
I notice that wearing off effect too.... I'm on pills.

littlered
03-04-2007, 09:54 AM
I'm taking the pills...up to 10 mg. now. The first few days are awful, nausea and shakes, but after about the third or fourth day I feel overall ok. THEN the doc ups my dosage, which my body must again get used to. I wonder how long I will have to take this stuff.

Lula2ya
03-06-2007, 12:16 PM
Littlered.. I use to get the shakes so badly with the mtx pills along with nausea, a bad headache and fatigue for 3 days. Since I switched to the injections I no longer have those side effects. The pills were very hard on me. I was up to 8 2.5mg pills a week at one time. With the injections I only take .06cc's which I believe is the equivelent of 6 pills. They are the way to go as far as I'm concerned... and they don't hurt. Maybe you should talk to your doc, you don't need to be suffering 3 to 4 days out of the week from side effects. I know what that is like. Take care.

tlujan1
06-02-2007, 03:09 PM
I inject too...much better then the pills. I am not as nuasiated (sp?). My brain still does not work, but most of my family says it never did. :lol:

I need to go up on my injects because I am still having a lot of pain. I am on 60 units...not sure how many pills that would equate to.

Tanya